# SDR UPS08853263

- Difficulty date: August 13, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs -80, L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA -80 WEB EXFOLIATED ON FORE AND AFT SIDES IN COCKPIT SUBFLOOR, AT FUSE SKIN, LT SIDE BELOW SIDE BELOW SIDE CONSOLE.  REMOVED AND REPLACED -80 WEB IAW SRM 51-1-20D, 51-3-0, 51-1-24.
